PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2010 | 30 | 1 | 35-43
Tytuł artykułu

Semigroup of Contractions of Wreath Products of Metric Spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper semigroups of contractions of metric spaces are considered. The semigroup of contractions of the wreath product of metric spaces is calculated.
Twórcy
  • Department of Informatics, Kyiv-Mohyla Academy, Ukraine
Bibliografia
  • [1] F. Harary, On the group of the composition of two graphs, Duke Math J. 26 (1959), 47-51. doi: 10.1215/S0012-7094-59-02603-1
  • [2] G. Sabidussi, The composition of graphs, Duke Math J. 26 (1959), 693-696. doi: 10.1215/S0012-7094-59-02667-5
  • [3] I.J. Shoenberg, Metric spaces and completely monotone functions, The Annals of Mathematics 39 (4) (1938), 811-841. doi: 10.2307/1968466
  • [4] B. Oliynyk, Isometry groups of wreath products of metric spaces, Algebra and Discrete Mathematics 4 (2007), 123-130.
  • [5] I.D. Meldrum, Wreath products of groups and semigroups, New York, Longman 1995.
  • [6] A. Oliinyk, On Free Semigroups of Automaton Transformations, Mathematical Notes 63 (2) (1998), 248-259. doi: 10.1007/BF02308761
  • [7] J. Rhodes, Monoids acting on trees: Elliptic and wreath products and the holonomy theorem for arbitrary monoids with applications to infinite groups, Int. J. Algebra Comput. 1 (2) (1991), 253-279. doi: 10.1142/S0218196791000171
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1161
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.